# SDR CALA2025021802362

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 30,558 hours, 3,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50418913
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LT INOP AT SEAT 42D,48D & 53G. RPL'D LAMP & LENS THEN OPN CKD OK.PARTS USED: 26-3321-3-0054,QTY :1
